A perturbation-incremental method for delay differential equations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

12 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)2529-2544
Journal / PublicationInternational Journal of Bifurcation and Chaos
Issue number9
Publication statusPublished - Sept 2006


A perturbation-incremental (PI) method is presented for the computation, continuation and bifurcation analysis of periodic solutions of nonlinear systems of delay differential equations (DDEs). Periodic solutions can be calculated to any desired degree of accuracy and their stabilities are determined by the Floquet theory. Branch switching at a period-doubling bifurcation is made simple by the present scheme as a parameter is simply increased from zero to a small positive value so that a solution on the new branch is obtained. Subsequent continuation of an emanating branch is also discussed. The advantage of the PI method lies in its simplicity and ease of implementation. © World Scientific Publishing Company.

Research Area(s)

  • Continuation, Delay differential equations, Period-doubling bifurcation, Periodic solutions

Citation Format(s)